Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Double commutants of operators quasisimilar to normal operators

Author: Katsutoshi Takahashi
Journal: Proc. Amer. Math. Soc. 92 (1984), 404-406
MSC: Primary 47C05; Secondary 47A45, 47B15
MathSciNet review: 759663
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that double commutants of operators quasi-similar to normal operators are reflexive.

References [Enhancements On Off] (What's this?)

  • [1] H. Bercovici, C. Foiaş, and B. Sz.-Nagy, Reflexive and hyper-reflexive operators of class 𝐶₀, Acta Sci. Math. (Szeged) 43 (1981), no. 1-2, 5–13. MR 621348
  • [2] R. G. Douglas, On the operator equation 𝑆*𝑋𝑇=𝑋 and related topics, Acta Sci. Math. (Szeged) 30 (1969), 19–32. MR 0250106
  • [3] L. Kérchy, On invariant subspace lattices of 𝐶₁₁-contractions, Acta Sci. Math. (Szeged) 43 (1981), no. 3-4, 281–293. MR 640305
  • [4] Heydar Radjavi and Peter Rosenthal, Invariant subspaces, Springer-Verlag, New York-Heidelberg, 1973. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 77. MR 0367682
  • [5] Béla Sz.-Nagy and Ciprian Foiaş, Harmonic analysis of operators on Hilbert space, Translated from the French and revised, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York; Akadémiai Kiadó, Budapest, 1970. MR 0275190

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47C05, 47A45, 47B15

Retrieve articles in all journals with MSC: 47C05, 47A45, 47B15

Additional Information

Keywords: Double commutant, reflexive, quasi-similar, normal operator, $ {C_{11}}$-contraction
Article copyright: © Copyright 1984 American Mathematical Society